# SDR VJ9800185

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: IA34830
- Condition: Dented
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED VERTICAL STABILIZER, FABRICATED DOUBLER AND FILLER FROM 7075 T6.063.  CUT OUT DENTED AREA, TRIMMED, DRILLED AND INSTALLED REPAIR IAW EO 9-53-004, REINSTALLED VERTICAL STABILIZER LEADING EDGE.
